RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 155, Number 1, Pages 109–116 (Mi tmf6196)  

Deformations of the nondegenerate constant Poisson bracket and antibracket on superspaces of an arbitrary superdimension

S. E. Konstein, I. V. Tyutin

P. N. Lebedev Physical Institute, Russian Academy of Sciences

Abstract: We consider {(}anti-{\rm)}Poisson superalgebras with a constant nondegenerate {\rm(}anti{\rm)}bracket realized on smooth Grassmann-valued functions with compact supports in $\mathbb{R}^n$ and find the deformations of these superalgebras and their central extensions.

Keywords: Poisson superalgebra, anti-Poisson superalgebra, superbracket deformation, superalgebra cohomology, quantization

DOI: https://doi.org/10.4213/tmf6196

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 155:1, 598–605

Bibliographic databases:


Citation: S. E. Konstein, I. V. Tyutin, “Deformations of the nondegenerate constant Poisson bracket and antibracket on superspaces of an arbitrary superdimension”, TMF, 155:1 (2008), 109–116; Theoret. and Math. Phys., 155:1 (2008), 598–605

Citation in format AMSBIB
\Bibitem{KonTyu08}
\by S.~E.~Konstein, I.~V.~Tyutin
\paper Deformations of the nondegenerate constant Poisson bracket and
antibracket on superspaces of an arbitrary superdimension
\jour TMF
\yr 2008
\vol 155
\issue 1
\pages 109--116
\mathnet{http://mi.mathnet.ru/tmf6196}
\crossref{https://doi.org/10.4213/tmf6196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2466483}
\zmath{https://zbmath.org/?q=an:1158.53071}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...155..598K}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 155
\issue 1
\pages 598--605
\crossref{https://doi.org/10.1007/s11232-008-0049-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255258900009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42449109556}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6196
  • https://doi.org/10.4213/tmf6196
  • http://mi.mathnet.ru/eng/tmf/v155/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:321
    Full text:114
    References:56
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021